Skip to content

Optimal Domination in Graphs

Cockayne, E., & Hedetniemi, S. T. (1975). Optimal Domination in Graphs. IEEE, 22(11), 855-857.

Type
Journal article
Intellectual base
Primary research
Year
1975
Volume
22
Issue
11
Pages
855-857
DOI
10.1109/tcs.1975.1083994
DOI registrant
Institute of Electrical and Electronics Engineers
Link
https://doi.org/10.1109/tcs.1975.1083994

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:23d6ce86b739 · see in the full table